Functions and Analysis


Solutions for Euler and Navier-Stokes Equations in Finite and Infinite Series of Time

Authors: Valdir Monteiro dos Santos Godoi

We present solutions for the Euler and Navier-Stokes equations in finite and infinite series of time, in spatial dimension N=3, firstly based on expansion in Taylor’s series of time and then, in special case, solutions for velocity given by irrotational vectors, for incompressible flows and conservative external force, the Bernoulli’s law. A little description of the Lamb’s solution for Euler equations is done.

Comments: 22 Pages. Published at WISE Journal, Volume 6, No. 2 (Summer, 2017), pp. 60-81.

Download: PDF

Submission history

[v1] 2016-09-25 01:25:44
[v2] 2016-09-29 09:09:56
[v3] 2016-10-07 11:19:51
[v4] 2016-10-20 20:17:39
[v5] 2016-10-25 00:35:09
[v6] 2016-10-27 18:38:53
[v7] 2016-11-03 11:39:04
[v8] 2016-11-03 19:59:17
[v9] 2016-12-20 11:35:40

Unique-IP document downloads: 303 times is a pre-print repository rather than a journal. Articles hosted may not yet have been verified by peer-review and should be treated as preliminary. In particular, anything that appears to include financial or legal advice or proposed medical treatments should be treated with due caution. will not be responsible for any consequences of actions that result from any form of use of any documents on this website.

Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.

comments powered by Disqus